# SDR ASOA2015051412841

- Difficulty date: April 21, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5240 · Service Doors
- Part: Blanking Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLANKING PLATE AT BS 349-364, RT HAS CORROSION, SERVICE DOOR.  REMOVED CORROSION ON BLANKING PLATE AT FS 349-364 RT IN REF TO SRM 51-21-06-001-001-A01.  COMPLIED WITH EC/TC REO 670-53-00-390 AND REO 670-53-00-390, REV, DATED 01/22/2014 AS WRITTEN.
